MAUDE Adverse Event Report: BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, DOUBLE SWIVEL ELBOW; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, DOUBLE SWIVEL ELBOW; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 2271418-5
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The sample is reported to be available, but has not yet been received by the manufacturer.All information reasonably known as of 08 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced ten different incidences, which were associated with separate units, involving different patients.This is the seventh of ten reports.Refer to 8030647-2020-00104 for the first report.Refer to 8030647-2020-00105 for the second report.Refer to 8030647-2020-00106 for the third report.Refer to 8030647-2020-00107 for the fourth report.Refer to 8030647-2020-00108 for the fifth report.Refer to 8030647-2020-00109 for the sixth report.Refer to 8030647-2020-00111 for the eighth report.Refer to 8030647-2020-00112 for the ninth report.Refer to 8030647-2020-00113 for the tenth report.It was reported that the flex tube [flex connector] disconnected from the closed suction system.Product was in use for one to three days.No patient injury was reported.

Brand Name
BALLARD TURBO-CLEANING CLOSED SUCTION SYSTEM FOR ADULTS, DOUBLE SWIVEL ELBOW
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10971092
Report Number8030647-2020-00110
Device Sequence Number16334986
Product Code BSY
UDI-Device Identifier00609038982632
UDI-Public00609038982632
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2271418-5
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1